On Lie ideals satisfying certain differential identities in prime rings


  • B. Dhara Department of Mathematics, Belda College, Belda Paschim Medinipur, 721424, W.B., India
  • S. Ghosh Department of Mathematics, Jadavpur University, Kolkata-700032, W.B., India
  • G.S. Sandhu Department of Mathematics, Patel Memorial National College 140401 Rajpura, India




Prime ring, derivation, generalized derivation, Lie ideal


Let R be a prime ring of characteristic not 2, L a nonzero square closed Lie ideal of R and let F : R → R, G : R → R be generalized derivations associated with derivations d : R → R, g : R → R respectively. In this paper, we study several conditions that imply that the Lie ideal is central. Moreover, it is shown that the assumption of primeness of R can not be removed.


Download data is not yet available.


S. Ali, B. Dhara, N.A. Dar, A.N. Khan, On Lie ideals with multiplicative (generalized)-derivations in prime and semiprime rings, Beitr. Algebra Geom., 56 (1) (2015), 325 – 337.

M. Ashraf, A. Ali, S. Ali, Some commutativity theorems for rings with generalized derivations, Southeast Asian Bull. Math. 31 (2007), 415 – 421.

M. Ashraf, A. Ali, R. Rani, On generalized derivations of prime rings, Southeast Asian Bull. Math. 29 (4) (2005), 669 – 675.

H.E. Bell, M.N. Daif, On commutativity and strong commutativity-preserving maps, Canad. Math. Bull. 37 (4) (1994), 443 – 447.

J. Bergen, I.N. Herstein, J.W. Kerr, Lie ideals and derivations of prime rings, J. Algebra 71 (1981), 259 – 267.

V. De Filippis, F. Rania, Commuting and centralizing generalized derivations on Lie ideals in prime rings, Math. Notes 88 (5-6) (2010), 748 – 758.

B. Dhara, N. Rehman, A. Raza, Lie ideals and action of generalized derivations in rings, Miskolc Math. Notes 16 (2) (2015), 769 – 779.

B. Dhara, S. Kar, K.G. Pradhan, Generalized derivations acting as homomorphisms or anti-homomorphisms with central values in semiprime rings, Miskolc Math. Notes 16 (2) (2015), 781 – 791.

B. Dhara, S. Kar, S. Mondal, A result on generalized derivations on Lie ideals in prime rings, Beitr. Algebra Geom. 54 (2) (2013), 677 – 682.

B. Dhara, S. Ali, A. Pattanayak, Identities with generalized derivations in semiprime rings, Demonstratio Math. 46 (3) (2013), 453 – 460.

B. Dhara, Generalized derivations acting as a homomorphism or anti-homomorphism in semiprime rings, Beitr. Algebra Geom. 53 (2012), 203 – 209.

B. Dhara, Remarks on generalized derivations in prime and semiprime rings, Int. J. Math. Math. Sci., Volume 2010, Article ID 646587, 6 pp.

S. Huang, Generalized derivations of prime rings, Int. J. Math. Math. Sci. Volume 2007, Article ID 85612, 6 pp.

P.H. Lee, T.K. Lee, Lie ideals of prime rings with derivations, Bull. Inst. Math. Acad. Sinica 11 (1983), 75 – 80.

M.A. Quadri, M.S. Khan, N. Rehman, Generalized derivations and commutativity of prime rings, Indian J. Pure Appl. Math. 34 (9) (2003), 1393 – 1396.

N. Rehman, On generalized derivations as homomorphisms and anti-homomorphisms, Glas. Mat. Ser. III 39(59) (1) (2004), 27 – 30.

N. Rehman, M. Hongan, Generalized Jordan derivations on Lie ideals associated with Hochschild 2-cocycles of rings, Rend. Circ. Mat. Palermo (2) 60 (2011), 437 – 444.

S.K. Tiwari, R.K. Sharma, B. Dhara, Identities related to generalized derivations on ideal in prime rings, Beitr. Algebra Geom. 57 (4) (2016), 809 – 821.






Algebras (associative, non associative, topological)

How to Cite

On Lie ideals satisfying certain differential identities in prime rings. (2023). Extracta Mathematicae, 38(1), 67-84. https://doi.org/10.17398/2605-5686.38.1.67